MAUDE Adverse Event Report: HEART VALVES SANTA ANA CONTEGRA; CONDUIT,VALVED,PULMONIC

HEART VALVES SANTA ANA CONTEGRA; CONDUIT,VALVED,PULMONIC
Model Number 200H
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pulmonary Valve Stenosis (2024); Regurgitation, Valvular (2335); No Information (3190)
Date of Event 05/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.
 
Event or Problem Description
Medtronic received information that three years, two months post implant of this bioprosthetic pulmonic valve in a pediatric patient, this device was replaced valve-in-valve with a transcatheter pulmonic valve.No failure mechanism and no other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that this device was replaced valve-in-valve due to significant calcification, with moderate insufficiency and conduit stenosis.Prior to the replacement, the patient presented with moderate tricuspid regurgitation, and moderate blood vessel dilation downstream from valve.No complications were mentioned in the patient's notes resulting from the replacement procedure.No other adverse patient effects were reported.Patient weight added.Patient's relevant medical history added.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CONTEGRA
Common Device Name
CONDUIT,VALVED,PULMONIC
Manufacturer (Section D)
HEART VALVES SANTA ANA
1851 e deere ave
santa ana CA 92705
MDR Report Key6616602
Report Number2025587-2017-00918
Device Sequence Number105975
Product Code MWH
UDI-Device Identifier00613994600349
UDI-Public00613994600349
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
H020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2014
Device Model Number200H
Device Catalogue Number200H22
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2017
Supplement Date Received by ManufacturerNot provided
06/22/2017
Initial Report FDA Received Date06/06/2017
Supplement Report FDA Received Date06/22/2017
10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR
Patient Weight75